CureZone   Log On   Join
Edited
 
  Views: 1,180
Published: 16 years ago
 
This is a reply to # 271,733

Edited



Greetings,

Having just walked my mother through severe reactions & symptoms to withdrawing from SEVERAL antidepressants (Lexapro included), your symptoms sound more like withdrawal from the Lexapro than a reaction between Gingko & Trazodone (but I'm not saying that you're NOT have a reaction from using those two together; I've never researched a Gingko/Trazodone combination)

Here's a Google search for Lexapro withdrawal symptoms (posted by HUNDREDS of people!). If you take a couple of hours and read through them all, I'm sure you'll get some reassurance and some insight as to what's actually causing your current condition.

Fairly harmless test at this point? Take a Lexapro and see if your symptoms subside. If they do, you have your culprit!
http://www.google.com/search?as_q=lexapro%2C+withdrawal&num=10&hl=e...
lexapro, withdrawal "lexapro withdrawal" - Google Search

Hang in there!

Unyquity

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.313 sec, (1)